# SDR FDEA201702240653

- Difficulty date: February 24, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612519200
- Part serial: NSN
- Condition: Damaged
- Location: Frame 11a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SUPPORT HAS 2 ELONGATED HOLES   AFT OF FRAME 11A AT Y953.111-20.     REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-21 PARAG 6 AND 7.   MAJOR REPAIR.
